# SDR C2XA07CL031

- Difficulty date: March 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 11,609 hours, 9,084 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: M835362024M
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2736 THE CREW REPORTED THE NOSE GEAR DOORS WOULD NOT RETRACT AFTER TAKEOFFF.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR SEQUENCE DOOR RELAY KO642.  OPERATIONAL CHECKS WERE GOOD.
